# SDR R61A201611130655

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 32,765 hours, 19,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE MAIN CABIN DOOR WAS HARD TO OPEN FROM OUTSIDE THE AIRCRAFT.   MAINTENANCE ADJUSTED THE DOOR ROLLERS IAW AMM AND OPS CHECKED GOOD.
